# SDR SWIA201540939

- Difficulty date: March 30, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 33,117 hours, 19,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1000-1015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS JUST BELOW THE AFT BAGGAGE BAY DOOR BS 1000 -1015 BETWEEN STRINGERS 15 AND 16L.  REPAIRED IAW REO.
